# SDR AALA202505201833

- Difficulty date: May 20, 2025
- Submitted: May 20, 2025
- Operation: Air carrier
- Aircraft: N112AN
- Make and model: Airbus A321-231
- Aircraft serial: 5991
- Aircraft time: 39,273 hours, 7,890 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: EMERGENCY POWER SUPPLY UNIT 11WL FAULT MESSAGE DISPLAYED DURING SYSTEM TEST. MAINTENANCE  SECURED WIRE AT SEAT ROW 11 AND 12 PER AWM 33-51-01. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED WITH NO FAULTS NOTED.
